RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 444–452 (Mi mz5064)  

This article is cited in 2 scientific papers (total in 3 papers)

Exponential lower estimate of the degree of nilpotency of Engel Lie algebras

S. I. Adian, N. N. Repin


Full text: PDF file (504 kB)

English version:
Mathematical Notes, 1986, 39:3, 244–249

Bibliographic databases:

Document Type: Article
UDC: 512.554.33
Received: 05.12.1985

Citation: S. I. Adian, N. N. Repin, “Exponential lower estimate of the degree of nilpotency of Engel Lie algebras”, Mat. Zametki, 39:3 (1986), 444–452; Math. Notes, 39:3 (1986), 244–249

Citation in format AMSBIB
\Bibitem{AdiRep86}
\by S.~I.~Adian, N.~N.~Repin
\paper Exponential lower estimate of the degree of nilpotency of Engel Lie algebras
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 444--452
\mathnet{http://mi.mathnet.ru/mz5064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850191}
\zmath{https://zbmath.org/?q=an:0599.17009}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 244--249
\crossref{https://doi.org/10.1007/BF01170256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400016}


Linking options:
  • http://mi.mathnet.ru/eng/mz5064
  • http://mi.mathnet.ru/eng/mz/v39/i3/p444

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, A. A. Razborov, “Periodic groups and Lie algebras”, Russian Math. Surveys, 42:2 (1987), 1–81  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018